# SDR 2008UALA05696

- Difficulty date: September 13, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 34,914 hours, 13,870 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: MF20010
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  CAPT O2 MASK LEAKING AT O2 HOSE CONNECTION.  ALSO 2ND O/B'S OXYGEN HARNESS FAILS TO INFLATE IS LEAKING.  REPLACED O2 MASK AT CAPTAIN'S, FIRST OBSERVER'S & SECOND OBSERVERS POSITION.
